# SDR CA011219001

- Difficulty date: December 18, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Seal
- Part number: 3475
- Condition: Damaged
- Location: R/H 14th Stage
- Component: Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH 2,000 FEET R 14TH DUCT WARNING MESSAGE WAS GENERATED.  RETARDED PL AS PER QRH.  MESSAGE WENT OUT.  RT 14TH DUCT LIGHT AND RT14TH DUCT MESSAGE ILLUMINATED WITH RED FLOW LINE BETWEEN RT 14TH STAGE SOV,  NOSE COWL AND WING SOV AT POWER ABOVE 80 PERCENT N1. RETURNED TO FIELD. MAINTENANCE REMOVED AND REPLACED A DEFECTIVE SEAL FOR THE RT ENGINE COWL ANTI-ICE DUCT AT THE PYLON DISCONNECT.  OPERATED RT ENGINE AT TO POWER FOR 20 MINUTES WITH NO FURTHER PROBLEMS.  NO LEAKS NOTED.
